# SDR SWAA2022031478732

- Difficulty date: February 20, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FRONT SPAR ON FUEL BOOST PUMP IFSS 120 APROX LOCATED UPPER POSITION AT LT WING 2022-104193 / [01] REPLACED ANGLE AND FASTENERS LOCATED ON FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING IAW SRM 51-40-02 AND DRAWING #116A3001 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED ANGLE AND FASTENERS LOCATED ON FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING IAW SRM 51-40-02; 57-20-10-1A-3 STEP 2 C(B) AND DRAWING #116A3001 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED ON FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING IAW SRM 51-40-02; 57-20-10-1A-3 STEP 2 C(B) AND DRAWING #116A3001 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.  RII ACCOMPLISHED;[04] CORRECTED STEP 2. REPLACED ANGLE AND FASTENERS LOCATED ON FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING IAW B737-700 SRM 51-40-02; 57-20-10-1A-3 STEP 2 C(B) AND DRAWING #116A3001 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 3. REPLACED ANGLE AND FASTENERS LOCATED ON FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING IAW B737-700 SRM 51-40-02; 57-20-10-1A-3 STEP 2 C(B) AND DRAWING #116A3001 REV.A. SEE INDIVIDUAL SIGN OFF BELOW.   RII ACCOMPLISHED
